Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Brown vaginal spotting after putting nexplannon in the arm. Reason?

hi i have had nexplannon in my arm for 6 months had brown spotting i was then given the pill injection to stop the spotting it worked i have been free from spotting for about a month but now i have noticed that when i go to the toilet and wipe i am spotting bright red pinkish blood have been for about 4 days now i am also crying all the time for no reason which is not like me at all i am worried please could you maybe give me some advice.
Asked On : Tue, 8 Jan 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Sexologist 's  Response
hi.brownish or reddish irregular bleeding is common with nexplanon.cosult your doctor.she might change nexplanon seems that you are suffering from depression .do meditation and yoga.start doing morning walk.
Answered: Fri, 2 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor